# SDR C1HA200281003

- Difficulty date: May 2, 2002
- Submitted: May 6, 2002
- Operation: Air carrier
- Aircraft: N681CA
- Make and model: Boeing 727-2S7
- Aircraft serial: 22020
- Aircraft time: 62,649 hours, 33,616 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Part number: 900035A
- Part serial: NSN
- Condition: Inoperative
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

Left hand overwing aft emergency exit light inoperative. Removed and replaced emergency light battery IAW MM. Operationally checks good at this time.
